U.S. doctors online nowAsk doctors free
KS
A 19-year-old female asked:

havent had my period for 4 months but not pregnant & have not been sexually active since dec. i did blood work & urine test at clinic & came out fine. i do have slight cramps after eating almost anythig, not sure if its my diet?

2 doctor answers3 doctors weighed in
Dr. Madhu Kandarpa
Nephrology and Dialysis 9 years experience
Check other hormones: There are several causes- always to start with pregnancy even if it means checking few times- blood tests and ultrasound are more reliable. Others are thyroid disease, pituitary gland problems etc. Always check with your doctor.
Dr. Gurmukh Singh
Pathology 49 years experience
Need to examine: Menstrual irregularities are not uncommon and anovulatory cycle is a common cause. Since you missed than two periods it is time to see your doctor. If you do not wish to be pregnant, use contraception all the time. You may consider implanted contraceptive or an IUD. Consult this site for info. http://www.nichd.nih.gov/health/topics/menstruation/conditioninfo/Pages/causes.aspx

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership

Similar questions

A 26-year-old member asked:

Is combivir (lamivudine and zidovudine) safe for women who are pregnant or breastfeeding?

2 doctor answers2 doctors weighed in
Dr. Padmavati Garvey
A Verified Doctoranswered
A US doctor answeredLearn more
Yes: This is a class c drug so there are some possible effects on the fetus. However, if you are on this drug then not taking it while pregnant can cause more problems for the baby. You should never stop this class of medications without taking to you infectious disease doctor first. It is vitally important that you stay on your meds so that you stay healthy and the baby does not become infected.
CA
A 35-year-old member asked:

Is rapid heart rate and low blood pressure with the shakes a sign of adrenal insufficiency?

2 doctor answers4 doctors weighed in
Dr. Luis Villaplana
Internal Medicine 35 years experience
No: Not a specific group of symptoms for insufficiency.
A 37-year-old member asked:

I recently had epidural steroid injection and I have a burning pain in groin. Is this normal?

4 doctor answers5 doctors weighed in
Dr. Ron Jones
Family Medicine 45 years experience
Yes: Within reason. The injection itself may initially irritate the tissues around the nerve and the nerve itself. Especially if you had what is called a transforaminal injection. It sounds as if your injection was given around the 3rd lumbar nerve, right ?
A 40-year-old member asked:

I had my kidney stone removed by scope and stent removed 6 days after. Is it normal to still feel pain?

2 doctor answers3 doctors weighed in
Dr. Phillip Porch
General Practice 40 years experience
Not Usually: Typically, after a stone is removed the the stent is removed, the pain goes away almost immediately. Sometimes, there is still some swelling in the ureter that could be giving continued pain or even possible a small stone fragment. I would check with your doctor with the pain persisting that long.
VA
A 27-year-old female asked:

6 weeks since last period, swollen, light cramping, cramps after sex sometimes and tender breast, insomnia, exhaustion, frequent urination, moody. Negative hpt, could still be pregnant?

2 doctor answers2 doctors weighed in
Dr. Casey Younkin
Obstetrics and Gynecology 38 years experience
Maybe: A blood pregnancy test would be a good idea, ? Bladder infection. Maybe your period is about to start.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership
Last updated Apr 22, 2019

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.